

Continental Tire Road Race Showcase TENTATIVE **Road America** August 2-5, 2018

SUBJECT TO CHANGE 7/13/2018







Thursday, August 2, 2018-PROMOTER TEST DAY

10:30 AM 4:00 PM TESTING-FOR CONTINENTAL CHALLENGE, LAMBORGHINI TROFEO & PORSCHE GT3 CUP

Friday, August 3, 2018

8:00 AM	8:40 AM	PRACTICE #1 - LAMBORGHINI TROFEO
8:55 AM	9:40 AM	PRACTICE #1 - PORSCHE GT3 CUP
9:55 AM	10:55 AM	PRACTICE #1 - CONTINENTAL CHALLENGE
10:00 AM	6:00 PM	FREE TRAM SERVICE
11:15 AM	12:15 PM	PRACTICE #1 - WEATHERTECH CHAMPIONSHIP (ALL CLASSES)
12:15 PM	1:15 PM	LUNCH
12:40 PM	1:10 PM	WEATHERTECH CHAMPOINSHIP-DRIVER FAN FORUM-TUFTE CENTER-BELOW PADDOCK SHOP
1:15 PM	1:45 PM	PRACTICE #2 - PORSCHE GT3 CUP
2:00 PM	2:40 PM	PRACTICE #2 - LAMBORGHINI TROFEO
3:05 PM	3:50 PM	PRACTICE #2 - CONTINENTAL CHALLENGE
4:10 PM	5:10 PM	PRACTICE #2 - WEATHERTECH CHAMPIONSHIP (ALL CLASSES)
5:25 PM	5:40 PM	QUALIFYING - PORSCHE GT3 CUP
6:30 PM		2019 SCHEDULE ANNOUNCEMENT-TUFTE CENTER-BELOW PADDOCK SHOP-OPEN TO FANS

Saturday, August 4, 2018

7:00 AM	4:00 PM	CORVETTE PARADE LAPS FOR SALE IN CORVETTE CORRAL
8:00 AM	8:15 AM	QUALIFYING #1 - LAMBORGHINI TROFEO
8:20 AM	8:35 AM	QUALIFYING #2 - LAMBORGHINI TROFEO
8:55 AM	9:55 AM	PRACTICE #3 - WEATHERTECH CHAMPIONSHIP (ALL CLASSES)
10:15 AM	10:30 AM	PRACTICE #3 - CONTINENTAL CHALLENGE
10:40 AM	10:55 AM	QUALIFYING - CONTINENTAL CHALLENGE ST/TCR
11:00 AM	11:15 AM	QUALIFYING - CONTINENTAL CHALLENGE GS
11:25 AM	11:30 AM	PRE-RACE - PORSCHE GT3 CUP
11:30 AM	12:15 PM	RACE #1 - PORSCHE GT3 CUP - 45 MINUTES
12:35 PM	12:50 PM	QUALIFYING - WEATHERTECH CHAMPIONSHIP (GTD)
1:00 PM	1:15 PM	QUALIFYING - WEATHERTECH CHAMPIONSHIP (GTLM)
1:25 PM	1:40 PM	QUALIFYING - WEATHERTECH CHAMPIONSHIP (P)
2:00 PM	2:30 PM	PORSCHE GT3 CUP - DRIVER AUTOGRAPH SESSION - YOKOHAMA TIRE CENTER
2:00 PM	2:05 PM	PRE-RACE - LAMBORGHINI TROFEO
2:05 PM	2:55 PM	RACE #1 - LAMBORGHINI TROFEO - 50 MINUTES

Saturday, August 4, 2018-CONTINUED

2:55 PM	3:55 PM	LUNCH
3:00 PM	3:20 PM	MIXED SPORTSCAR PARADE LAPS (FACILITATED BY IMSA)
3:10 PM	3:55 PM	PRE-RACE -OPEN GRID/FAN WALK - PIT LANE- CONTINENTAL CHALLENGE
3:55 PM	4:05 PM	PRE-RACE - FORMATION LAPS - CONTINENTAL CHALLENGE
4:05 PM	6:05 PM	RACE - ROAD AMERICA 120 FOR THE IMSA CONTINENTAL TIRE SPORTSCAR CHALLENGE 2 HOURS

Sunday, August 5, 2018

8:00 AM	8:20 AM	PORSCHEPLATZ CORRAL PARADE LAPS (FACILITATED BY IMSA)
8:30 AM	8:50 AM	WARMUP - WEATHERTECH (ALL CLASSES)
9:00 AM	9:20 AM	CORVETTE CORRAL PARADE LAPS (LINE UP IN AREA 6 TOURING-MUST BE PRE-REGISTERED)
9:35 AM	9:40 AM	PRE-RACE - PORSCHE GT3 CUP
9:40 AM	10:25 AM	RACE #2 - PORSCHE GT3 CUP - 45 MINUTES
10:45 AM	11:30 AM	DRIVER AUTOGRAPH SESSION - WEATHERTECH CHAMPIONSHIP AT
		TEAM TRANSPORTERS IN COMPETITION PADDOCK
10:50 AM	10:55 AM	PRE-RACE - LAMBORGHINI TROFEO
11:15 AM	11:45 AM	WEATHERTECH CHAMPIONSHIP LIVE AUCTION - ACTION EXPRESS RACING
		(BENEFITS AUSTIN HATCHER FOUNDATION)
10:55 AM	11:45 AM	RACE #2 - LAMBORGHINI TROFEO - 50 MINUTES
11:45 AM	1:15 PM	LUNCH
12:15 PM	1:15 PM	WEATHERTECH CHAMPIONSHIP - OPEN GRID FAN WALK - PIT LANE
1:25 PM	1:35 PM	WEATHERTECH CHAMPIONSHIP FORMATION LAPS
1:35 PM	4:15 PM	RACE - CONTINENTAL TIRE ROAD RACE SHOWCASE FOR THE IMSA
		WEATHERTECH SPORTSCAR CHAMPIONSHIP - 2 HOURS & 40 MINUTES

FAN INFORMATION

7:00 AM		Gates open to the public each day of event (Children 16 & under free with paying adult
		& proof of age)
7:00 AM	8:00 PM	Camping Registration at Gate 4/Campers are allowed to stay until Noon on Monday
7:00 AM	6:00 PM	Disc golf course open play-rental discs available at Paddock Shop
9:00 AM	6:00 PM	Public karting at CTECH Manufacturing Motorplex
		(\$20 per ride/\$250 unlimted weekend pass/must be 14 years or older/Times may vary)
10:00 AM	3:00 PM	(Saturday & Sunday) Family Fun Zone for ages 12 & under/must be accompanied by an adult
		(Located in Turn 1 adjacent to concession stand)
10:00 AM	5:00 PM	Friday-Sunday Road America shuttle available for spectators.

Road America does not allowed spectators to bring in personal golf cars, ATVs, scooters or other unlicensed motorized off-street vehicles.

The following is included with all tickets: RA Family Fun Zone, autograph sessions, family picnic space, paddock with walk-in access, & free perimeter parking. Additional fees apply for on-site camping that is available for the entire event.

Visit website for further updates: www.roadamerica.com/Schedule based on CST zone/Radio Broadcast 88.3 FM